RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematial Scineces:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematial Scineces, 2012, Issue 2, Pages 10–13 (Mi uzeru130)  

Mathematics

Initial-boundary value problem for second order degenerate pseudohyperbolic equations

G. S. Hakobyana, S. Ghorbanianb

a Chair of Theory of Effective Management and Approximate Methods YSU, Armenia
b Islamic Azad University Firoozkooh, Iran

Abstract: The paper studies a initial-boundary value problem for a class of second order degenerate pseudohyperbolic equations.
We prove the existence and uniqueness of the problem in the appropriately constructed functional space.

Keywords: pseudohyperbolic degenerate equation, weak solution.

Full text: PDF file (227 kB)
References: PDF file   HTML file
Received: 22.02.2012
Accepted:26.03.2012
Language:

Citation: G. S. Hakobyan, S. Ghorbanian, “Initial-boundary value problem for second order degenerate pseudohyperbolic equations”, Proceedings of the YSU, Physical and Mathematial Scineces, 2012, no. 2, 10–13

Citation in format AMSBIB
\Bibitem{HakGho12}
\by G.~S.~Hakobyan, S.~Ghorbanian
\paper Initial-boundary value problem for second order degenerate pseudohyperbolic equations
\jour Proceedings of the YSU, Physical and Mathematial Scineces
\yr 2012
\issue 2
\pages 10--13
\mathnet{http://mi.mathnet.ru/uzeru130}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru130
  • http://mi.mathnet.ru/eng/uzeru/y2012/i2/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:22
    Full text:7
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019